MAUDE Adverse Event Report: MICROVENTION, INC. WEB SL; INTRASACCULAR FLOW DISRUPTION DEVICE

MICROVENTION, INC. WEB SL; INTRASACCULAR FLOW DISRUPTION DEVICE
Model Number W5-7-3-MVI-3
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 02/06/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A search for non-conformances associated with the reported part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was not returned to the manufacturer for analysis; therefore, the alleged product issue cannot be confirmed.If the device or additional information is received, microvention, inc., will submit a supplemental mdr report.
 
Event or Problem Description
As reported through the web pas clinical study, significant amount of saccular recanalization and device compaction requiring retreatment.A causal relationship to the study device is stated.Patient had rt procedure on (b)(6) 2025.No aes were reported.

Brand Name
WEB SL
Common Device Name
INTRASACCULAR FLOW DISRUPTION DEVICE
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise
aliso viejo, CA 92656
7142478000
MDR Report Key21370860
Report Number2032493-2025-00124
Device Sequence Number15583164
Product Code OPR
UDI-Device Identifier00842429110928
UDI-Public(01)00842429110928(11)230118(17)251231(10)0000309119
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
P170032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2025
Device Model NumberW5-7-3-MVI-3
Device Lot Number0000309119
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2025
Initial Report FDA Received Date02/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/18/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age47 YR
Patient SexFemale
Patient Weight76 KG